No Cover Image

Journal article 706 views

Solution of the dilaton problem in open bosonic string theories

Z. Bern, D.C. Dunbar, David Dunbar Orcid Logo

General Relativity and Gravitation, Volume: 23, Issue: 1, Pages: 107 - 113

Swansea University Author: David Dunbar Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF00766518

Published in: General Relativity and Gravitation
ISSN: 0001-7701 1572-9532
Published: 1991
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 107
End Page: 113